International journal of clinical pharmacology and therapeutics · 2026
Cardiac arrest in an adolescent following an overdose of antidepressants comprising sertraline, quetiapine fumarate, and lamotrigine: Case report.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zheng Li, Zhang Liaoyun, Wang Fei, Jiang Yongxian, Lv Fei, Li Gen
Аннотация
Antidepressant overdose is a prevalent method of self-harm in patients with depression including bipolar disorder. According to the published literature, typical adverse effects are seizures, prolonged QT intervals, and arrhythmias, with cardiotoxicity primarily observed in adults. This paper reports the first documented case of an 11-year-old adolescent with depression who ingested a massive overdose comprising sertraline (60 tablets at 50 mg, giving a total dose of 3 g), quetiapine fumarate (50 tablets at 100 mg giving a total dose of 5 g) and lamotrigine (120 tablets at 25 mg giving a total dose of 3 g). At ~ 4 hours post ingestion, the patient developed hypoxemia, hypotension, persistent seizures, resulting in cardiac arrest. This case report offers critical insights into the clinical management of such cases involving pediatric populations.